Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A System Isomorphic to the Reals

Frank C. DeSua
The American Mathematical Monthly
Vol. 67, No. 9 (Nov., 1960), pp. 900-903
DOI: 10.2307/2309468
Stable URL: http://www.jstor.org/stable/2309468
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A System Isomorphic to the Reals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
900
    900
  • Thumbnail: Page 
901
    901
  • Thumbnail: Page 
902
    902
  • Thumbnail: Page 
903
    903